# SDR GLBA200902040

- Difficulty date: January 25, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 25,397 hours, 30,158 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pressure Switch
- Part number: 5038912129
- Part serial: 0930
- Condition: Worn
- Location: Autofeather Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED THAT UPON FINAL APPROACH WITH PROPELLERS FULL FORWARD IDLE POWER, THE LT ENGINE CYCLED IN AND OUT OF AUTO FEATHER WITH 500 LBS. OF TORQUE CHANGE.  THE ISSUE CEASED TO OCCUR AFTER POWER WAS INCREASED.  MX R&R THE LT LOW PRESSURE SWITCH IAW 61-21-00.  OPS AND LEAK CHECK WAS GOOD.
